# SDR DALA2022042002748

- Difficulty date: April 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION FLOOR STRUCTURE ON SUPPORT WEB LOC BTW FR68 TO FR69 AT LEVEL STR23 RH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SUPPORT WEB PER A320 SRM 51-72-11 AND 51-42-11. (2200262)
